# SDR ASAA2013020293793

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 25,202 hours, 7,472 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8740
- Condition: Inoperative
- Location: A/C Bay
- Part time: 25,207 hours, 7,473 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT CAME ON AFTER ENG START.  ACFT GROUNDED.  BITE CHECK SHOWED RT PACK TCV INOP.  R & R RT PACK TEMP CONT VALVE.  CLEARED FAULT ON RT PACK, OPS NORMAL REF AMM 21-51-10.
